Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on Accutane about three months now. I weigh about 150-55 pounds (about 70 kg) and am currently taking a dose of 120mg/day.

I have had a few minor side effects so far (chapped lips, dry skin, occasional nosebleeds). However, over the past couple of weeks I have sometimes (about every other day) noticed a small amount of blood at the tip of my penis. The opening often looks very red--not like it usually does.

I know I don't have any sort of STI, and I am in good health, so I think it is probably the Accutane. Has anyone else had a problem like this? Should I be concerned?

Thanks for your response.

Share this post


Link to post
Share on other sites

i find that if i dont drink lots of water, it stings to pee cuz accutane is so dehydrating and the urine is very concentrated. the blood could be from irritation from the concentrated urine or it could be cracked dry skin (inside or out). either way u should see a doctor osap

Share this post


Link to post
Share on other sites

I'm a girl, but I would suggest talking to a doctor ASAP. Blood in the genital area is never normal (unless you're on your period - which isn't likely). I would definatly get that checked out.

Share this post


Link to post
Share on other sites

I agree with all the above posts. Go ahead and check things out with your doc. If it isn't accutane-related there is a possibility it is something else. There is nothing good that comes with these symptoms generally.

Share this post


Link to post
Share on other sites

But an irritated penis or burning while urinating can be indicative of a lot of things. It's really better to be safe than sorry in this case, and if it were a male I were close to with the same symptoms I would send him to the doctor just in case.

Share this post


Link to post
Share on other sites

That's true. But just piggybacking on the Accutane topic, a lot of people complained of dryness around the penis, and that can be attributed to dehydration, dryness, then irritation; but if he is doing something that else that may be causing this, then it's wise to seek medical advice.

Share this post


Link to post
Share on other sites

maybe you're just wanking it too much...or not enough. lol no but seriously its probably the dry skin cracking. make sure to stay hydrated and moisturize, even down there.

Share this post


Link to post
Share on other sites

Note to self: Rub lotion on my thingy before going to sleep =D. Somehow that sounds erotic yet serious. Thanx for letting us know. We'll be on the lookout as well =D

Share this post


Link to post
Share on other sites

it sounds like a urinary tract infection (i get these often as i have hereditary kidney problems, and im 18 :(

go to your doc, s/he will give you either trimethroprim or cephalexin (ironically, they are also used as acne treatments lol)

Share this post


Link to post
Share on other sites

i also experienced this before. I just drink alot of water everyday and everything comes back to normal. Try it and see the difference within a week...

Share this post


Link to post
Share on other sites

:lol:

i remember when i peed once and nothing came out.then all of a sudden it broke through the dry skin and sprayed everywhere.i thought i had kidney stones or cancer.then i just stopped and realised it was dryness.put some lotion on.it helped me ;)

Share this post


Link to post
Share on other sites

Holy shit. This thread made me sick to my stomach. aaaaaaaaaaaaaaaaahhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhh From now on im going be lubed up ready to go everywhere i go. shit thats messed up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×